MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 7MM TI CURVED RADIAL STEM 42MM-STERILE; PROSTHESIS, ELBOW, HEMI-RADIAL, POLYMER

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 7MM TI CURVED RADIAL STEM 42MM-STERILE; PROSTHESIS, ELBOW, HEMI-RADIAL, POLYMER
Model Number 04.402.027S
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a synthes legal employee.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2017, the patient underwent removal of a failed radial head implant due to severe pain and the loosening of the implant.The cocr radial head and titanium radial stem were removed.Procedure outcome was successful.Patient status is stable.The patient injured their left elbow on (b)(6) 2014 and went to the hospital on (b)(6) 2019 where x-rays were taken.On (b)(6) 2014, the patient had an open reduction internal fixation with the cocr radial head and titanium radial stem.X-rays of the patient¿s left elbow taken on (b)(6) 2014, showed good alignment of the radial head replacement.The coronoid fracture looked like it was healing nicely.X-rays taken on (b)(6) 2014, showed continuing good alignment of the radial head replacement.The fracture was well reduced.Patient was advised they could wean of their brace.On (b)(6) 2014, the patient complained of pain.It was also noted that the fracture was healed.Patient was still experiencing soreness on (b)(6) 2014.On (b)(6) 2017, the patient complained of increased pain in the left elbow over the last two (2) months or so.The patient¿s left elbow has some tenderness laterally.Three views of the patients left elbow showed significant loosening of the radial head implant with osteolysis around the stem.This report is for a 7 mm titanium (ti) curved radial stem.This is report 2 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.A device history record (dhr) review was conducted: manufacturing location: supplier - avalign nemcomed / inspected, packaged and released by: monument release to warehouse date: 28-mar-2013 expiration date: 28-feb-2018 part number: 04.402.027s, 7mm ti curved radial stem 42mm ¿ sterile lot number: 7012312 (sterile) lot quantity: 48 work order traveler met all inspection acceptance criteria.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the inspection or release of the product that would contribute to this complaint condition.Component part(s) reviewed: part number: 21069, tialnbri18.00 lot number: 5490857 lot quantity: 618 lbs.Product traveler met all inspection acceptance criteria.This lot met all dimensional, visual, sterility and packaging criteria with no issues documented during the inspection or release of the product that would contribute to this complaint condition.E3: reporter is attorney.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
7MM TI CURVED RADIAL STEM 42MM-STERILE
Common Device Name
PROSTHESIS, ELBOW, HEMI-RADIAL, POLYMER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8901687
Report Number2939274-2019-59856
Device Sequence Number243133
Product Code KWI
UDI-Device Identifier10886982128096
UDI-Public(01)10886982128096
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K112030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2018
Device Model Number04.402.027S
Device Catalogue Number04.402.027S
Device Lot Number7012312
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/19/2019
Supplement Date Received by Manufacturer09/03/2019
09/16/2019
Initial Report FDA Received Date08/16/2019
Supplement Report FDA Received Date09/16/2019
09/17/2019
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1124-2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;